Doctor insights on:
Lovastatin effects: All of the statins have some side effects, the two most concerning are abnormal liver enzymes and muscle aches and pains. Both of these are evaluated with blood tests. I am not familiar with any of these meds causing depression. Depression is a complicated illness and some meds can interfere with antidepressant meds, they don't cause it. ...Read more
Hyperthroidism: Taking too much levothyroxine causes hyperthyroidism. This can cause your metabolism to be too fast, causing you to lose weight, have a fast heart rate, lose your hair, and feel like it is too hot all of the time. It is definitely not recommended you take too much of your medication. ...Read more
Hi: The two together can cause serious muscle damage and must be tightly controlled by your doctor. I suggest you take 300 mg of coenzyme q10. Once you have high blood pressure and if your CPK goes high then your kidneys can be subsequently affected. Keep well hydrated. ...Read moreSee 1 more doctor answer
Taking 50mg-zoloft, 50mg-vyvanse, 40mg-protonix, donnatal-4 daily, viokase16-4 daily, 5000-vit.D3, aleve-440mg 4 pain.Could meds damage liver?Were elevated.
Possibly: See your doctor to adjust your regimen as some can cause liver enzymes elevations. ...Read more
911: Although death by Diphenhydramine overdose is uncommon, dangers associated with an overdose include cardiac arrhythmias, delirium, respiratory suppression, short-term memory loss, and urinary retention. The specific antidote for Diphenhydramine poisoning is physostigmine, usually given intravenously in a hospital. If you suspect Diphenhydramine overdose, contact emergency services (911). ...Read moreSee 1 more doctor answer
What are the short- long-term effects of taking klonopin, doxepin, wellbutrion, seroquel, (quetiapine) armour thyroid, pravastatin, xanex, alcohol, marijuana?
OK: This combination is safe as long as you monitor your blood work including liver and muscle enzyme tests. In my experience Crestor (rosuvastatin) is usually very effective so that it usually isn't necessary to add Zetia if you take a large enough dose. Your md will guide you however. ...Read moreSee 1 more doctor answer
Can be, not usually: Beta blockers can slow the heart, decrease blood pressure, cause abnormal heart rhythms (even fatal ones), cause bronchospasm (asthma/wheezing), heart failure, mental status changes, rash, allergic reactions. May require aggressive medical rx, especially if taken with other meds. ...Read more
Impaired elimination: All drugs that are taken are eventually metabolized and eliminated from the body. Although liver enzymes perform the bulk of metabolizing of these agents, elimination of the drug and their metabolites relies, to varying degrees, on the kidney. If the kidneys are failing, elimination is impaired, and a toxic buildup of the drug and/or its metabolites is possible. ...Read more
Zocor:muscle aches: Topicil, an antibiotic, not in my field of expertise zocor: a statin, can cause muscle aches in some people;also transient liver function abnormalities all recersible upon discontinuation of the drug clonidine:blood pressure medication, can cause drowsiness, slow heart beat, in high doses, even heart block.A very good drug if used right. ...Read more
Answer: If severe or symptomatic, intravenous pressers (drugs that mimic adrenaline) and/or temporary pacing is needed. This is not to be tried at home kids! if not severe and patient young/healthy, might only need close monitoring and IV fluids in icu. I hope this person is in a hospital! ...Read more